- Title
- Schur function analysis of the unitary discrete series representations of the non-compact symplectic group
- Creators
- R. W Haase - Cent. internacional, Bogotá, ColombiaN. F Johnson - Cent. internacional, Bogotá, Colombia
- Publication Details
- Journal of physics. A, Mathematical and general, Vol.26(7), pp.1663-1672
- Publisher
- Institute of Physics
- Language
- English
- Resource Type
- Journal article
- Record Identifier
- 991031613807502976
Journal article
Schur function analysis of the unitary discrete series representations of the non-compact symplectic group
Journal of physics. A, Mathematical and general, Vol.26(7), pp.1663-1672
1993
Metrics
3 Record Views
InCites Highlights
These are selected metrics from InCites Benchmarking & Analytics tool, related to this output
- Citation topics
- 5 Physics
- 5.135 Nuclear Physics
- 5.135.526 High-Spin States
- Web Of Science research areas
- Physics, Mathematical
- Physics, Multidisciplinary
- ESI research areas
- Physics
UN Sustainable Development Goals (SDGs)
This output has contributed to the advancement of the following goals:
Source: InCites